# SDR FDEA202012093079

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21274
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE, FORM P/N 114T2170-5 CRACKED AT OUTBOARD SIDE OF THE INBOARD AUX TRACK OF THE NR 5 SLAT BETWEEN WS 433 AND 460, STREAMER ATTACHED.  REMOVED AND REPLACED NOSE FORMER PN 114T2127-4 ON LT WING STA OSS441, PER FEDEX EA: H-5720-T0358462-P1.  TITLE: WINGS- SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 441, ALTERNATE FASTENERS.
